# SDR 2012FA0000117

- Difficulty date: December 27, 2011
- Submitted: February 17, 2012
- Operation: General aviation
- Aircraft: N103CG
- Make and model: Doug MD500N
- Aircraft serial: LN102
- Engine: Allsn 250C20R2
- System (JASC): 6710 · Main Rotor Control
- Part: Torque Tube
- Part number: 369A7306505
- Condition: Mismanufactured
- Location: Collective
- Part time: 2,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 600 HR A/F INSPECTION, NOTICED 8 RIVETS SHOWING EVIDENCE OF LOOSENESS.  THE AFFECTED RIVETS ARE LOCATED ON THE RT SIDE OF THE TORQUE TUBE AND GO AROUND.  THE CIRCUMFERENCE OF THE COLLECTIVE TORQUE TUBE ASSY.   AFTER MOVING THE PILOTS COLLECTIVE CONTROL STICK UP AND DOWN AND FEELING THE RIVETS MOVING, CALLED MFG AND SPOKE WITH TECH TO MAKE THEM AWARE OF THE SITUATION.  IT APPEARED TO ME THAT THE PART WAS NOT ASSEMBLED AND RIVETED CORRECTLY FORM THE MFG.  MY CONCERN IS THAT THERE MALY BE A BATCH OF THESE INCORRECTLY RIVETED TORQUE TUBES ON OTHER NEW ACFT.   THIS IS A PRIMARY FLIGHT CONTROL FOR THE ACFT.
